# SDR ASA2008F00002

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASD FWD SIDEWALL CRACKED AT 2ND STEP RISER. REPAIRED STEP RISER IAW 670-52-11-104 WORK COMPLETED.  CUT OUT DAMAGED SECTION OF STEP IAW REO 670-52-11-104.  PERFORMED ET INSPECTION OF CUTLINE IAW REO 670-52-11-104 IAW CRJ 700 NDTM 51-20-006.  NO DEFECT FN7013735. (K)
